# SDR CA160216011

- Difficulty date: February 11, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Condition: Damaged
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E, D

## Discrepancy

(CAN) DURING TAXI OUT THE MOMENT THE PILOT ADVANCED POWER LEVER, THERE WAS SMOKE IN CABIN. THE PILOT SHUTDOWN NR 2 ENGINE AND TAXIED BACK TO THE BAY. GROUND ENGINEER FOUND 3 TO 4 PT2 BLADES MISSING TIP HALVES. TURBO MACHINERY CHIP DETECTOR WAS FOUND WITH SIGNIFICANT METAL.  THE ENGINE WILL BE REPLACED.
